# SDR HALA2017050500112

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 26,218 hours, 4,092 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT ECAM DURING START UP.  ONLY GOT UP TO 17 PERCENT, THEN AUTOSHUTDOWN.  TRIED TO START APU TWO TIMES DURING DESCENT. BOTH WITH AUTO SHUTDOWN & APU FAULT ECAM. TROUBLESHOT IAW TSM 49-00-00.  FOUND IGNITER AT FAULT. REMOVED AND REPLACED BOTH APU IGNITER PLUGS IAW  AMM 49-41-41.  APU STARTED OK. ECAM MESSAGE CLEARED.
